Alert archive / New Mexico / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 203, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Jun 25, 2017, 3:56 PM MDT for Colfax County, Harding County, Mora County, New Mexico. It was in force for 49 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 25, 2017, 3:56 PM MDT (21:56 UTC)
- Expired
- Jun 25, 2017, 4:45 PM MDT
- In force
- 49 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.88 in
- Wind
- 70.0 mph
Counties Colfax County, NM, Harding County, NM, Mora County, NM
The radar
The Cannon AFB radar (KFDX), 203 km from the middle of the area, began a volume at 21:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 25, 4:05 PM MDT | HAIL 1.75 | Springer, NM | THREE INCH DIAMETER TREE LIMBS DOWN. |
| Jun 25, 4:05 PM MDT | HAIL 1.75 | Springer, NM |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 25, 2:59 PM MDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 9.9 hours before the alert went out and 231 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 58 J/kg
- Mixed-layer CIN
- -357 J/kg
- Mixed-layer LCL
- 1692 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 44 m²/s²
- 0-3 km storm-relative helicity
- 199 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
037
WUUS55 KABQ 252156
SVRABQ
NMC007-021-033-252245-
/O.NEW.KABQ.SV.W.0203.170625T2156Z-170625T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albuquerque NM
356 PM MDT SUN JUN 25 2017
The National Weather Service in Albuquerque has issued a
* Severe Thunderstorm Warning for...
Northwestern Harding County in northeastern New Mexico...
Northeastern Mora County in northeastern New Mexico...
Southeastern Colfax County in northeastern New Mexico...
* Until 445 PM MDT.
* At 355 PM MDT, a severe thunderstorm was located near Springer,
moving east at 30 mph.
HAZARD...70 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Springer, Abbott and Mills.
This includes Interstate 25 between Mile Markers 403 and 418.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to an interior room on the lowest floor of a building.
Large hail, damaging winds and continuous cloud to ground lightning
are occurring with this storm. Move indoors immediately. Lighting is
one of natures leading killers. Remember, if you can hear thunder,
you are close enough to be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3627 10480 3645 10476 3642 10417 3607 10425
TIME...MOT...LOC 2155Z 281DEG 24KT 3635 10469
TORNADO...POSSIBLE
HAIL...0.88IN
WIND...70MPH
$$
542 follow-up statements
770
WWUS55 KABQ 252222
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
422 PM MDT SUN JUN 25 2017
NMC007-021-033-252245-
/O.CON.KABQ.SV.W.0203.000000T0000Z-170625T2245Z/
Harding-Mora-Colfax-
422 PM MDT SUN JUN 25 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM MDT
FOR NORTHWESTERN HARDING...NORTHEASTERN MORA AND SOUTHEASTERN COLFAX
COUNTIES...
At 422 PM MDT, a severe thunderstorm was located 7 miles southeast of
Springer, moving east at 30 mph.
HAZARD...70 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Abbott and Mills.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3625 10460 3643 10455 3642 10417 3607 10425
TIME...MOT...LOC 2222Z 281DEG 24KT 3631 10447
TORNADO...POSSIBLE
HAIL...0.88IN
WIND...70MPH
$$
54152
WWUS55 KABQ 252241
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
441 PM MDT SUN JUN 25 2017
NMC007-021-033-252251-
/O.EXP.KABQ.SV.W.0203.000000T0000Z-170625T2245Z/
Harding-Mora-Colfax-
441 PM MDT SUN JUN 25 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN HARDING...
NORTHEASTERN MORA AND SOUTHEASTERN COLFAX COUNTIES WILL EXPIRE AT 445
PM MDT...
The storm which prompted the warning has weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning will be allowed to expire. However small hail,
gusty winds and heavy rain are still possible with this thunderstorm.
A severe thunderstorm watch remains in effect until 1000 PM MDT for
northeastern New Mexico.
LAT...LON 3625 10460 3643 10455 3642 10417 3607 10425
TIME...MOT...LOC 2241Z 281DEG 24KT 3629 10432
$$
54What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 2:45 PM MDT, 1 hour 11 minutes earlier.
Area forecast discussion, Jun 25, 2:45 PM MDT, 1 hour 11 minutes before
Area Forecast Discussion National Weather Service Albuquerque NM 245 PM MDT Sun Jun 25 2017 SYNOPSIS...Active weather though Monday or Monday night with potential for strong to severe thunderstorms and locally heavy rainfall mainly central and eastern New Mexico. A drying trend expected Tuesday through Thursday with afternoon westerly breezes. Another cool front Friday will bring a return of moisture and consequently showers and thunderstorms Friday through the weekend. Temperatures will meander to within a few degrees of average overall by Tuesday, and will remain there for the rest of the week. && DISCUSSION...A repeat performance, or at least some similarities to yesterday for the short term forecast, as thunderstorms have developed over the southwest/west central mountains this afternoon and are tracking east and southeast toward the Rio Grande Valley. Current activity has also spread north of Interstate 40 over wrn NM and scattered cells over the south central mts, where some small hail as already been reported. Models suggest the west and RGV will see activity into the evening though the RAP is not as ominous looking as storms progress into the RGV and central mt chain as the NAM12 and HRRR. All 3 models indicate there will be another storm complex that fires up over the eastern plains this evening, but all focus on slightly different areas and timing, the HRRR being the fastest, and ending or moving the bulk of the precipitation south of our CWA by or shortly after midnight. The RAP and the NAM12 are much slower, developing and moving the areas of heaviest precipitation south late in the evening through the overnight hours. Did up pops over portions of the far eastern plains including portions of Quay, Curry and Roosevelt counties after midnight as a compromise and where some of the larger rainfall amounts painted although NAM12 blesses Harding county with an impressive amount. Expect extensive cloudiness to fill in over the eastern plains to the east slopes of the central mt chain overnight, which may take some time to erode on Monday. The upper air pattern start to change Monday, with steering flow shifting a bit more out of the north as the upper ridge axis pivots due to the incoming and drier trough to our northwest. While showers and storms look likely to develop over the higher terrain Monday, the models aren't indicating another round of heavy precipitation for the east Monday evening/night. The NAM 12 has singled out the south central for Monday evening activity then tapers off precipitation after midnight. Tuesday is still abruptly drier, and this trend is plausible with the ocean of dry air apparent on satellite imagery to our west. The mid week period will be dry with near normal temperatures, although westerly afternoon breezes are possible. A few century mark highs may return to the east central/southeast plains. Another cool front Friday will push moisture back into eastern/central NM, leading to increasing potential for convection Friday through next weekend. && .FIRE WEATHER... Scattered to numerous showers and thunderstorms east of the continental divide will be capable of producing large hail and wet microbursts with erratic wind gusts over 60 mph this evening and tonight. The focus should shift to the area along and east of the central mountain chain as the evening progresses. Torrential downpours on burn scars will pose a risk of localized flash flooding. Drier air and less convection is expected along and north of a line from Gallup to Cuba. Humidities will begin to trend downward Monday, and especially Tuesday and Wednesday, as the low level flow gradually veers out of the south and eventually the west in response to an upper level trough crossing the northern and central Rockies. Thunderstorm coverage will trend downward as well, to a lesser extent Monday, then moreso Tuesday when storms should favor the north central, southwest and south central mountains. Dry weather is expected Wednesday through Thursday. The trough passing north of NM will strengthen the flow aloft and work with a stout surface trough in the lee of the Sangre de Cristo Range to make surface winds breezy across the east, north and west Tuesday and Wednesday. Humidities will bottom out in the single digits across much of the west Tuesday, and across most of the fire weather forecast area on Wednesday and Thursday. Poor humidity recoveries are also expected. Some locally critical fire weather conditions are forecast west of the continental divide on Tuesday, and east of the central mountains Wednesday. Haines indices will reflect the drier conditions with increasing values of 6 across the west Monday, widespread 6's across central and western areas Tuesday, then areawide Wednesday and Thursday. The dry conditions will persist until a moist back door cold front brings some humidity improvement along and east of the central mountain chain Friday. There will be a chance for showers and thunderstorms in and east of the Sangre de Cristos Friday and Saturday. However, very low humidities and Haines of 6 will persist farther west as a slow moving upper level trough digs into the Great Basin. && .AVIATION... 18Z TAF CYCLE A few patches of low VFR and MVFR ceilings should linger across the eastern plains into the mid afternoon as moist southeasterly low level flow persists. Then, widespread low clouds are again expected E of the central mountain chain (and possibly over SAF) tonight into Monday morning. Scattered to numerous showers and thunderstorms will form over the mountains and drift SEWD over adjacent lowlands this afternoon and across much of the eastern plains this evening and tonight. One or two organized thunderstorm complexes are expected to form clusters and/or squall lines that will impact normal flight routes. Numerous severe thunderstorms are possible with large hail and erratic wet microburst wind gusts over 50 KT. Heavy rain and minor flooding may also impact some airfields, especially along and east of the central mountain chain. 44 && .PRELIMINARY POINT TEMPS/POPS... Farmington...................... 59 95 59 95 / 5 5 5 0 Dulce........................... 47 87 47 89 / 10 20 20 5 Cuba............................ 54 86 53 89 / 20 40 30 5 Gallup.......................... 55 92 53 92 / 10 10 10 0 El Morro........................ 51 85 50 87 / 20 30 30 5 Grants.......................... 54 87 54 90 / 20 30 20 5 Quemado......................... 58 87 58 88 / 40 30 30 10 Glenwood........................ 61 94 60 96 / 50 40 30 10 Chama........................... 47 79 45 81 / 20 40 30 10 Los Alamos...................... 57 80 58 84 / 50 50 40 20 Pecos........................... 55 80 53 85 / 70 50 50 20 Cerro/Questa.................... 50 76 50 80 / 60 40 50 20 Red River....................... 47 69 46 74 / 70 60 50 30 Angel Fire...................... 44 72 42 76 / 70 60 50 20 Taos............................ 50 81 50 85 / 50 40 40 10 Mora............................ 52 75 52 82 / 70 50 50 20 Espanola........................ 57 87 59 92 / 40 20 30 10 Santa Fe........................ 58 82 58 85 / 50 40 40 20 Santa Fe Airport................ 58 86 58 89 / 40 30 30 10 Albuquerque Foothills........... 62 88 63 92 / 40 30 30 10 Albuquerque Heights............. 65 90 64 94 / 40 20 30 10 Albuquerque Valley.............. 61 91 62 95 / 40 20 30 10 Albuquerque West Mesa........... 61 91 62 95 / 30 20 30 5 Los Lunas....................... 58 92 60 96 / 30 30 30 10 Rio Rancho...................... 63 90 63 94 / 30 20 30 5 Socorro......................... 63 92 64 93 / 50 30 30 20 Sandia Park/Cedar Crest......... 55 85 54 88 / 50 40 40 10 Tijeras......................... 59 87 59 90 / 50 40 40 10 Moriarty/Estancia............... 54 85 54 89 / 60 40 40 10 Clines Corners.................. 55 81 54 85 / 70 40 40 10 Gran Quivira.................... 57 84 57 87 / 60 40 40 20 Carrizozo....................... 63 85 61 88 / 60 40 40 20 Ruidoso......................... 54 78 54 80 / 70 60 50 30 Capulin......................... 54 76 53 83 / 60 50 40 20 Raton........................... 55 80 53 87 / 70 40 40 20 Springer........................ 56 82 54 88 / 70 40 40 20 Las Vegas....................... 54 77 53 84 / 70 40 50 20 Clayton......................... 57 80 57 86 / 60 40 30 10 Roy............................. 56 78 56 85 / 70 40 40 20 Conchas......................... 62 83 62 92 / 70 40 40 10 Santa Rosa...................... 61 84 60 91 / 70 40 40 20 Tucumcari....................... 62 86 62 94 / 70 40 40 10 Clovis.......................... 61 82 61 89 / 80 50 40 20 Portales........................ 63 82 63 90 / 80 50 40 10 Fort Sumner..................... 64 84 63 91 / 70 40 40 10 Roswell......................... 68 89 66 95 / 60 40 40 10 Picacho......................... 62 82 60 87 / 70 40 50 30 Elk............................. 58 78 57 83 / 60 60 50 40 && .ABQ WATCHES/WARNINGS/ADVISORIES... None. &&
Hazardous weather outlook, Jun 25, 4:49 AM MDT, 11 hours 7 minutes before
Hazardous Weather Outlook National Weather Service Albuquerque NM 449 AM MDT Sun Jun 25 2017 NMZ501>540-261100- Northwest Plateau-Chuska Mountains-Far Northwest Highlands- Northwest Highlands-West Central Plateau-West Central Mountains- West Central Highlands-Southwest Mountains- San Francisco River Valley-San Juan Mountains-Jemez Mountains- West Slopes Sangre de Cristo Mountains- Northern Sangre de Cristos above 9500 feet/Red River- Southern Sangre de Cristos above 9500 feet- East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley- Lower Chama River Valley-Santa Fe Metro Area- Middle Rio Grande Valley/Albuquerque Metro Area- Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley- Central Highlands-South Central Highlands-Upper Tularosa Valley- South Central Mountains-Raton Ridge/Johnson Mesa- Far Northeast Highlands-Northeast Highlands-Union County- Harding County-Eastern San Miguel County-Guadalupe County- Quay County-Curry County-Roosevelt County-De Baca County- Chaves County Plains-Eastern Lincoln County-Southwest Chaves County- 449 AM MDT Sun Jun 25 2017 This hazardous weather outlook is for portions of north and central New Mexico. .DAY ONE...Today and Tonight Thunderstorms will develop over the higher terrain near and east of the Continental Divide this afternoon, as well as areas along and immediately east of New Mexico's central mountain chain. Some of these storms will reach severe levels as they slowly move east or southeast into the Rio Grande Valley and onto the highlands and high plains farther east. Storms will likely congeal into large clusters across th eastern plains of New Mexico tonight. Heavy downpours, potentially damaging downburst winds, and hail will be the primary threats. .DAYS TWO THROUGH SEVEN...Monday through Saturday Strong to severe storms will be possible again on Monday, generally from the central mountain chain eastward into the plains. Heavy downpours, damaging downburst winds, and hail will again be the primary threats. Storm motions will generally be toward the south or southeast at 10 to 15 mph. Thunderstorm coverage will begin to trend downward on Tuesday with significantly drier conditions for mid-week. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report hail, damaging winds and flooding through the National Weather Service Albuquerque web site at weather.gov/abq or by calling 1.888.386.7637. You can also submit storm reports and photos on our Facebook page or via Twitter using the hashtag nmwx. 41
In the hours before
Special weather statement, Jun 25, 3:32 PM MDT, 24 minutes before
Special Weather Statement National Weather Service Albuquerque NM 332 PM MDT SUN JUN 25 2017 NMZ526-539-252200- Eastern Lincoln County-South Central Mountains- 332 PM MDT SUN JUN 25 2017 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL LINCOLN COUNTY UNTIL 400 PM MDT... At 332 PM MDT, Doppler radar was tracking a strong thunderstorm 11 miles northeast of Encinoso, or 32 miles east of Carrizozo, moving east at 20 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. This storm will remain over mainly rural areas of east central Lincoln County. Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && A severe thunderstorm watch remains in effect until 1000 PM MDT for central New Mexico. LAT...LON 3369 10541 3387 10545 3395 10505 3368 10502 TIME...MOT...LOC 2132Z 264DEG 18KT 3379 10534 40
Local storm report, Jun 25, 3:39 PM MDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
339 PM MDT SUN JUN 25 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0338 PM HAIL TINNIE 33.37N 105.23W
06/25/2017 M1.00 INCH LINCOLN NM TRAINED SPOTTER
&&
EVENT NUMBER ABQ1702045
TRMLocal storm report, Jun 25, 3:42 PM MDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
342 PM MDT SUN JUN 25 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM HAIL LOS ALAMOS 35.89N 106.31W
06/25/2017 M1.25 INCH LOS ALAMOS NM AMATEUR RADIO
&&
EVENT NUMBER ABQ1702046
99Local storm report, Jun 25, 3:52 PM MDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
352 PM MDT SUN JUN 25 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM HAIL 1 WNW LOS ALAMOS 35.89N 106.32W
06/25/2017 M1.00 INCH LOS ALAMOS NM TRAINED SPOTTER
&&
EVENT NUMBER ABQ1702047
TRMSpecial weather statement, Jun 25, 3:54 PM MDT, 2 minutes before
Special Weather Statement National Weather Service Albuquerque NM 354 PM MDT SUN JUN 25 2017 NMZ512-513-516-252230- Upper Rio Grande Valley-West Slopes Sangre de Cristo Mountains-Northern Sangre de Cristos above 9500 feet/Red River- 354 PM MDT SUN JUN 25 2017 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL TAOS COUNTY UNTIL 430 PM MDT... At 354 PM MDT, Doppler radar was tracking a strong thunderstorm over Jaroso, or 21 miles north of Questa, moving southeast at 10 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Heavy rain and frequent and dangerous cloud to ground lightning will also be possible with this storm. Locations impacted include... Costilla and Amalia. && LAT...LON 3680 10554 3699 10572 3700 10533 TIME...MOT...LOC 2154Z 311DEG 9KT 3702 10559 44
Special weather statement, Jun 25, 3:55 PM MDT, 1 minute before
Special Weather Statement
National Weather Service Albuquerque NM
355 PM MDT SUN JUN 25 2017
NMZ539-252230-
Eastern Lincoln County-
355 PM MDT SUN JUN 25 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN LINCOLN COUNTY UNTIL 430
PM MDT...
At 355 PM MDT, Doppler radar was tracking a strong thunderstorm 12
miles north of Encinoso, or 28 miles south of Corona, moving north at
10 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
This storm will remain over mainly rural areas of northern Lincoln
County.
&&
A severe thunderstorm watch remains in effect until 1000 PM MDT for
central New Mexico.
LAT...LON 3381 10556 3382 10556 3385 10554 3390 10554
3390 10555 3405 10554 3398 10523 3376 10535
TIME...MOT...LOC 2155Z 195DEG 8KT 3386 10544
40The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 6:14 PM MDT | Special Weather Statement | ABQ | Santa Fe | 46 min |
| Jun 24, 7:04 PM MDT | Special Weather Statement | ABQ | Santa Fe | 41 min |
| Jun 24, 7:35 PM MDT | Severe Thunderstorm Warning | ABQ | Bernalillo, Santa Fe, Torrance | 19 min |
| Jun 24, 8:38 PM MDT | Special Weather Statement | ABQ | Harding | 37 min |
| Jun 24, 9:10 PM MDT | Special Weather Statement | ABQ | Harding | 50 min |
| Jun 25, 4:55 AM MDT | Special Weather Statement | ABQ | Roosevelt | 65 min |
| Jun 25, 5:01 AM MDT | Areal Flood Advisory | ABQ | Curry | 119 min |
| Jun 25, 12:38 PM MDT | Special Weather Statement | ABQ | Catron | 37 min |
| Jun 25, 12:53 PM MDT | Special Weather Statement | ABQ | Catron | 37 min |
| Jun 25, 1:05 PM MDT | Special Weather Statement | ABQ | 10 min | |
| Jun 25, 1:18 PM MDT | Special Weather Statement | ABQ | Catron | 27 min |
| Jun 25, 1:25 PM MDT | Special Weather Statement | ABQ | 20 min | |
| Jun 25, 1:47 PM MDT | Special Weather Statement | ABQ | 13 min | |
| Jun 25, 1:52 PM MDT | Severe Thunderstorm Warning | ABQ | Catron, Socorro | 38 min |
| Jun 25, 2:18 PM MDT | Special Weather Statement | ABQ | 27 min | |
| Jun 25, 2:31 PM MDT | Areal Flood Advisory | ABQ | Catron, Cibola, Socorro | 119 min |
| Jun 25, 2:35 PM MDT | Severe Thunderstorm Warning | ABQ | Cibola, Socorro | 40 min |
| Jun 25, 2:42 PM MDT | Areal Flood Advisory | ABQ | Catron, Socorro | 2 hr |
| Jun 25, 2:53 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 52 min |
| Jun 25, 3:03 PM MDT | Severe Thunderstorm Warning | ABQ | Los Alamos, Rio Arriba, Sandoval, Santa Fe | 42 min |
| Jun 25, 3:17 PM MDT | Severe Thunderstorm Warning | ABQ | Mora, San Miguel | 43 min |
| Jun 25, 3:18 PM MDT | Special Weather Statement | ABQ | McKinley | 27 min |
| Jun 25, 3:18 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 42 min |
| Jun 25, 3:25 PM MDT | Severe Thunderstorm Warning | ABQ | Cibola, Valencia | 19 min |
| Jun 25, 3:32 PM MDT | Special Weather Statement | ABQ | Lincoln | 28 min |
| Jun 25, 3:54 PM MDT | Special Weather Statement | ABQ | Taos | 36 min |
| Jun 25, 3:55 PM MDT | Special Weather Statement | ABQ | Lincoln | 35 min |
| Jun 25, 4:02 PM MDT | Tornado Warning | ABQ | Colfax | 28 min |
| Jun 25, 4:03 PM MDT | Severe Thunderstorm Warning | ABQ | Bernalillo, Valencia | 27 min |
| Jun 25, 4:08 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Mora | 52 min |
| Jun 25, 4:09 PM MDT | Special Weather Statement | ABQ | Guadalupe | 36 min |
| Jun 25, 4:18 PM MDT | Special Weather Statement | ABQ | Los Alamos | 42 min |
| Jun 25, 4:24 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, San Miguel, Torrance | 51 min |
| Jun 25, 4:25 PM MDT | Areal Flood Advisory | ABQ | Lincoln | 2 hr |
| Jun 25, 4:25 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, San Miguel | 50 min |
| Jun 25, 4:29 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 46 min |
| Jun 25, 4:36 PM MDT | Severe Thunderstorm Warning | ABQ | Los Alamos, Sandoval, Santa Fe | 39 min |
| Jun 25, 4:38 PM MDT | Areal Flood Advisory | ABQ | Guadalupe, San Miguel, Torrance | 112 min |
| Jun 25, 4:39 PM MDT | Severe Thunderstorm Warning | ABQ | Torrance | 51 min |
| Jun 25, 4:41 PM MDT | Areal Flood Advisory | ABQ | San Miguel | 2 hr |
| Jun 25, 4:45 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel | 45 min |
| Jun 25, 4:46 PM MDT | Areal Flood Advisory | ABQ | Colfax, Mora | 119 min |
| Jun 25, 4:52 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 38 min |
| Jun 25, 4:55 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 34 min |
| Jun 25, 5:00 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, Torrance | 45 min |
| Jun 25, 5:08 PM MDT | Tornado Warning | ABQ | Mora | 22 min |
| Jun 25, 5:12 PM MDT | Areal Flood Advisory | ABQ | Guadalupe, Torrance | 2 hr |
| Jun 25, 5:15 PM MDT | Areal Flood Advisory | ABQ | Torrance | 2 hr |
| Jun 25, 5:16 PM MDT | Severe Thunderstorm Warning | ABQ | Torrance | 24 min |
| Jun 25, 5:20 PM MDT | Areal Flood Advisory | ABQ | Los Alamos, Sandoval, Santa Fe | 115 min |
| Jun 25, 5:23 PM MDT | Special Weather Statement | ABQ | Colfax | 37 min |
| Jun 25, 5:26 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, Torrance | 64 min |
| Jun 25, 5:27 PM MDT | Severe Thunderstorm Warning | ABQ | Los Alamos, Sandoval, Santa Fe | 21 min |
| Jun 25, 5:27 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel | 48 min |
| Jun 25, 5:33 PM MDT | Tornado Warning | ABQ | Mora | 29 min |
| Jun 25, 5:44 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, Lincoln, Torrance | 42 min |
| Jun 25, 5:55 PM MDT | Areal Flood Advisory | ABQ | Guadalupe, San Miguel | 2 hr |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.